Preprints der Forschergruppe

Abels, Beyn, Baake, Blanchard, Götze, Hansen, Metz, Röckner

Preprintreihe 2001

Preprintreihe 2002

Preprintreihe 2003

Preprintreihe 2004

Preprintreihe 2005

Preprintreihe 2006

Preprintreihe 2003

03-001, F. Götze and A. Tikhomirov
 Rate of convergence in probability to the marchenko-pastur law. II
Bernoulli, (to appear) (PS) (PDF)

03-002, G.P. Chistyakov and F. Götze
 Distribution of the shape of markovian random words (PS) (PDF)

03-003, A. Teplyaev
 Energy and Laplacian on the Sierpinski gasket (PS) (PDF)

03-004, F.-Y. Wang, M. Röckner and V.I. Bogachev
 Invariance implies Gibbsian: some new results
Comm. Math. Phys. Number 2 (Volume 248) Pages 335-355,2004 (PS) (PDF)

03-005, R. Alperin and G. Noskov
 Nonvanishing of algebraic entropy for geometrically finite groups of isometries of Hadamard manifolds (PS) (PDF)

03-006, L. Loczi
 A normal form for the fold bifurcation and its discretization (PS) (PDF)

03-007, T. Hüls
 A model function for polynomial rates in discrete dynamical systems
Applied Mathematics Letters Number 1 (Volume 17) Pages 1-5,2004 (PS) (PDF)

03-008, Wolf-Jürgen Beyn and Yongkui Zou
 On the existence of transversal heteroclinic orbits in discretized dynamical systems
Nonlinearity (Volume 17) Pages 2275-2292,2004 (PS) (PDF)

03-009, S. Albeverio, Y. Kondratiev, Y. Kozitsky and M. Röckner
  Small Mass implies uniquess of Gibbs States of a Quantum Crystal
Comm. Math. Phys. Number 241 Pages 69-90,2003 (PS) (PDF)

03-010, W. Hoh
 On Lp-semigroups, capacities, and balayage (PS) (PDF)

03-011, W. Hoh and N. Jacob
 Towards an Lp-potential theory for sub-Markovian semigroups: Variational inequalities and balayage theory (PS) (PDF)

03-012, H. Matzinger and M. Löwe
 Reconstruction of sceneries with correlated colors
Stoch. Processes and their Appl., (to appear) (PS) (PDF)

03-013, H. Matzinger and S. Rolles
 Reconstructing a random scenery observed with random errors along a random walk path
Prob. Th. and Related Fields, (to appear) (PS) (PDF)

03-014, H. Matzinger
 Reconstrucing a 2-Color Scenery by observing it along a simple random walk path (PS) (PDF)

03-015, H. Matzinger
 Convergence of the stochastik Mesh estimator for pricing Bermudan options (PS) (PDF)

03-016, H. Matzinger and S. Rolles
 Reconstructing a piece of scenery with polynomially many observations
Stochstic Processes and their applications,2003, (wird veroeffentlicht) (PS) (PDF)

03-017, Y. Kozitsky, Y. Kondratiev, S. Albeverio and M. Röckner
 Quantum Stabilization in Anharmonic Crystals
Phys. Rev. Lett (Volume 90:17) Pages 170603-170607,2003 (PS) (PDF)

03-018, F. Götze and A. Tikhomirov
 Limit theorems for spectra of random matrices with martingale structure (PS) (PDF)

03-019, G. Chistyakov and F. Götze
 Independence of linear forms with random coefficients (PS) (PDF)

03-020, F. Götze and M. Bloznelis
 Edgeworth approximations for distributions of symmetric statistics (PS) (PDF)

03-021, W.-J. Beyn and J.Lorenz
 Stability of viscous profiles : proofs via dichotomies
Dynamics and Differential Equations Number 1 (Volume 18) Pages 141 - 195,2006 (PS) (PDF)

03-022, W.-J. Beyn and V. Thümmler
 Freezing solutions of equivariant evolution equations
SIAM J. Appl. Dyn. Syst. Number 2 (Volume 3) Pages 85--116,2004 (PS) (PDF)

03-023, A. Ben Amor
 Identification des mesures verifiant linegalite de Poincare et estimation du shift spectral pour le laplacien de Dirichlet (PS) (PDF)

03-024, A. Ben Amor
 Spectral properties of nonrelativistic Schrödinger operators with potentials given by measures
proceedings of Hammamet's conference, (submitted) (PS) (PDF)

03-025, A. Ben Amor
 Trace inequalities for operators associated to regular Dirichlet forms
Forum. Math., (to appear) (PS) (PDF)

03-026, A. Ben Amor and W. Hansen
 Continuity of eigenvalues for Schrödinger operators, Lp-properties of Kato type integral operators
Math. Ann. 321 Number n04 Pages 925/953,2001 (PS) (PDF)

03-027, V. Metz
 The short-cut Test
Journal of Functional Analysis Number 1 (Volume 220) Pages 118-156,2005 (PS) (PDF)

03-028, B. Cessac, Ph. Blanchard and T. Krüger
 Lyapunov exponents and transport in the Zhang model of Self-Organized Criticality (PS) (PDF)

03-029, B. Cessac, Ph. Blanchard, T. Krüger and J.L. Meunier
 Self-Organized Criticality and Thermodynamic formalism (PS) (PDF)

03-030, M. Biskup, Ph. Blanchard, L. Chayes, D. Gandolfo and T. Krüger
 Phase transition and critical behavior in a model of Criticality (PS) (PDF)

03-031, Ph. Blanchard and T. Krüger
 The "Cameo Principle" and the Origin of Scale-Free Graphs in Social Networks (PS) (PDF)

03-032, Ph. Blanchard, A. Ruschhaupt and T. Krüger
 Small World Graphs by the iterated "My Friends are Your friends" Principle (PS) (PDF)

03-033, F. Götze and V. Ulyanov
 Asymptotic distribution of $\chi^2$-type statisticss (PS) (PDF)

03-034, V. Bentkus
 Hoeffding's Inequalities
Ann. Probab., (to appear) (PS) (PDF)

03-035, V. Bentkus
 On normal approximations, approximations of semigroups of operators, and approximations by accompanying laws
Lithuanian Math. J., (to appear) (PS) (PDF)

03-036, V. Bentkus
 A Lyapunov type bound in Rd (PS) (PDF)

03-037, K. El Mabrouk
 Entire bounded solutions for a class of sublinear elliptic equations
Nonlinear Analysis: Theory, Methods, and Applications, (angenommen) (PS) (PDF)

03-038, S. Cerrai and M. Röckner
 Large deviations for invariant measures of general stochastic reaction-diffusion systems
C. R. Acad. Sci. Paris (Volume 337) Pages 597-602,2003 (PS) (PDF)

03-039, S. Bobkov and F. Götze
 On the central limit theorem along subsequences of non-correlated observations (PS) (PDF)

03-040, P. Strantzalos
 Pre-proper actions on connected, locally connected and locally compact spaces (PS) (PDF)

03-041, K. Athanassopoulos
 Pointwise recurrent homeomorphisms of the 2-sphere (PS) (PDF)

03-042, J. Lember and H. Matzinger
 Information recovery from a randomly mixed up message-text (PS) (PDF)

03-043, H. Matzinger and S. Rolles
 Retrieving random media (PS) (PDF)

03-044, H. Matzinger and S. Rolles
 Finding blocks and other patterns in a random coloring of Z (PS) (PDF)

03-045, T. Liggett and S. Rolles
 An infinite stochastic model of social network formation (PS) (PDF)

03-046, W. Hansen
 Global comparison of pertubed Green functions
Math. Ann. Number 334 (Volume 1) Pages 643-678,2006 (PS) (PDF)

03-047, G. Trutnau
 Skorokhod decomposition of reflected diffusions on bounded Lipschitz domains with singular non-reflection part (PS) (PDF)

03-048, Y. Zou, T. Küpper and W.-J. Beyn
 Generalized Hopf bifurcation for non-smooth planar dynamical systems (PS) (PDF)

03-049, W.-J. Beyn, T. Hüls, J.-M. Kleinkauf and Y. Zou
 Numerical analysis of degenerate connecting orbits for maps
Internat. J. Bifur. Chaos Appl. Sci. Engrg. Number 10 (Volume 14) Pages 3385-3407,2004 (PS) (PDF)

03-050, F. Merkl and S. Rolles
 Edge-reinforced random walk on a ladder (PS) (PDF)

03-051, W. Stannat
 A remark on the CLT for a random walk in a random enviroment
Prob. Th. and Related Fields, ((to appear)) (PS) (PDF)

03-052, W. Stannat
 On the convergence of genetic algorithms - a variational approach
Prob. Th. and Related Fields, ((to appear)) (PS) (PDF)

03-053, V. Bentkus and V. Paulauskas
 Optimal error estimates in operator-norm approximation of some semigroups (PS) (PDF)

03-054, N.V. Krylov and M. Röckner
 Strong solutions of stochastic equations with singular time dependent drift
Prob. Th. Rel. Fields. Number 2 (Volume 131) Pages 154--196,2005 (PS) (PDF)

03-055, M. Röckner and Z. Sobol
 Kolmogorov equations in infinite dimensions: well-posedness and regularity of solutions, with applications to stochastic Burgers equations
Ann. Prob. Number 2 (Volume 34) Pages 663-727,2006, (to appear in The Annals of Probability) (PS) (PDF)

03-056, F. Götze and A. Yu. Zaitsev
 Approximation of convolutions by accompanying laws without centering (PS) (PDF)

03-057, V.I. Bogachev, G. Da Prato and M. Röckner
 Invariant measures of generalized stochastic porous medium equations
Doklady Russ. Acad. Sci. Number 1 (Volume 396) ,2204, (in Russian; English translation: Russ. Math. Doklady) (PS) (PDF)

03-058, I. Panin, M. Ojanguren and K.Zainoullin
 On the norm principle for quadratic forms (PS) (PDF)

03-059, W.-J. Beyn and T. Hüls
 Error estimates for approximating non-hyperbolic heteroclinic orbits of maps
Numerische Mathematik Number 2 (Volume 99) Pages 289-323,2004 (PS) (PDF)

03-060, A. Karlsson, V. Metz and G. A. Noskov
 Horoballs on simplices and Minkowski spaces
-, (extended version of "The geometry of Hilbert's metric on simplices" from Dec. 10, 2003) (PS) (PDF)

03-061, A. V. Kolesnikov
 Convexity inequalities and optimal transport of infinite dimensional measures (PS) (PDF)

03-062, V.I. Bogachev and A.V. Kolesnikov
 On nonlinear transformations of convex measures (PS) (PDF)


Letzte Änderung: 03.06.2008fgweb@mathematik.uni-bielefeld.de